# SDR SWAA022568

- Difficulty date: October 29, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 54,984 hours, 54,041 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65C268642
- Part serial: 0512
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: TX
- Nature of condition: K, F
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, DURING TAXIING, HYD A-SYS PRESS AND QTY IND WENT TO ZERO.  REMOVED AND REPLACED NR 8 SPOILER ACTUATOR PER MM.
